MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD SIZE 5; FEMORAL STEM HA COATED CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD SIZE 5; FEMORAL STEM HA COATED CEMENTLESS
Model Number 01.18.135
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 january 2021: lot 103205: (b)(4) items manufactured and released on 03-dec-2010.Expiration date: 2015-10-31.No anomalies found related to the problem.To date, all the items of this lot have been already sold without any similar reported event since 1-1-2017.Clinical evaluation performed by medacta medica affairs department: femoral component revision performed 10 years after primary cementless total hip arthroplasty in (b)(6) year old woman.In the radiographic image provided, radiolucent lines and signs of stress shielding are visible.Aseptic loosening is a possible literature described long-term adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determine.
 
Event or Problem Description
Revision surgery 10 years after primary surgery due to the stem loosening.Stem and ceramic head were revised successfully.

Brand Name
STEM: AMISTEM H HA COATED STD SIZE 5
Common Device Name
FEMORAL STEM HA COATED CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11313715
Report Number3005180920-2021-00102
Device Sequence Number3754145
Product Code LZO
UDI-Device Identifier07630030804113
UDI-Public07630030804113
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model Number01.18.135
Device Catalogue Number01.18.135
Device Lot Number103205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight85